Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Weakly almost periodic functions with zero mean


Author: Ching Chou
Journal: Bull. Amer. Math. Soc. 80 (1974), 297-299
MSC (1970): Primary 22A10, 43A07, 46N05; Secondary 22D99, 43A60, 46E15
MathSciNet review: 0348399
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 22A10, 43A07, 46N05, 22D99, 43A60, 46E15

Retrieve articles in all journals with MSC (1970): 22A10, 43A07, 46N05, 22D99, 43A60, 46E15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1974-13471-3
PII: S 0002-9904(1974)13471-3